Browse Title Index


 
Issue Title
 
Vol 30, No 5 (2015) ISOLARED HANDWRITTEN ARABIC NUMERALS RECOGNITION USING THE K- NEAREST NEIGHBOR AND THE HIDDEN MARKOV MODEL CLASSIFIERS Abstract   PDF
Badre-Eddine El Kessab
 
Vol. 33, No 4 (2018) ITERATIONS FOR APPROXIMATING LIMIT REPRESENTATIONS OF GENERALIZED INVERSES Abstract   PDF
Bilall I. Shaini, Predrag Stanimirović
 
Vol. 36, No 3 (2021) ITERATIVE COMPUTATION FOR SOLVING CONVEX OPTIMIZATION PROBLEMS OVER THE SET OF COMMON FIXED POINTS OF QUASI-NONEXPANSIVE AND DEMICONTRACTIVE MAPPINGS Abstract   PDF
Thierno M. M. Sow
 
Vol. 36, No 1 (2021) I−LACUNARY STATISTICAL CONVERGENCE OF ORDER β OF DIFFERENCE SEQUENCES OF FRACTIONAL ORDER Abstract   PDF
Nazlım Deniz Aral, Hacer Şengül Kandemir
 
Vol 31, No 3 (2016) JENSEN-TYPE INEQUALITIES FOR A CLASS OF CONVEX FUNCTIONS Abstract   PDF
Peter Olamide Olanipekun, Adesanmi Alao Mogbademu, Opeyemi Omotoyinbo
 
Vol 31, No 5 (2016) JENSEN’S TYPE TRACE INEQUALITIES FOR CONVEX FUNCTIONS OF SELFADJOINT OPERATORS IN HILBERT SPACES Abstract   PDF
Sever Silvestru Dragomir
 
Vol. 34, No 1 (2019) Kenmotsu manifolds admitting Schouten-Van Kampen Connection Abstract   PDF
Nagaraja Gangadharappa Halammanavar, Kiran Kumar Lakshmana Devasandra
 
Vol. 35, No 3 (2020) k-TYPE SLANT HELICES FOR SYMPLECTIC CURVE IN 4-DIMENSIONAL SYMPLECTIC SPACE Abstract   PDF
Esra Cicek Cetin, Mehmet Bektaş
 
Vol. 36, No 5 (2021) KUELBS-STEADMAN SPACES ON SEPARABLE BANACH SPACES Abstract   PDF
Hemanta Kalita, Bipan Hazarika, Timothy Myers
 
Vol 31, No 1 (2016) LAGRANGE SPACES WITH GENERALIZED $(\gamma,\,\beta)$-METRIC Abstract   PDF
Suresh Kumar Shukla
 
Vol. 35, No 3 (2020) LEFT INVARIANT $(\alpha,\beta)$-METRICS ON 4-DIMENSIONAL LIE GROUPS Abstract   PDF
Mona Atashafrouz, Behzad Najafi, Laurian-Ioan Piscoran
 
Vol. 35, No 2 (2020) LEGENDRE CURVES ON 3-DIMENSIONAL f-KENMOTSU MANIFOLDS ADMITTING SCHOUTEN-VAN KAMPEN CONNECTION Abstract   PDF
Ashis Mondal
 
Vol. 36, No 3 (2021) LIFTS OF GOLDEN STRUCTURES ON THE TANGENT BUNDLE Abstract   PDF
Geeta Verma
 
Vol. 36, No 2 (2021) LINEAR DIFFERENTIAL POLYNOMIALS WEIGHTED-SHARING A SET OF ROOTS OF UNITY Abstract   PDF
Dilip Chandra Pramanik, Jayanta Roy
 
Vol. 36, No 3 (2021) LINEAR SYSTEMS OF DIFFERENTIAL EQUATIONS IN ARROWHEAD FORM Abstract   PDF
Ivana Jovović
 
Vol. 32, No 5 (2017) LOCAL EXISTENCE AND SUFFICIENT CONDITIONS OF THE NON-GLOBAL SOLUTION FOR WEIGHTED DAMPED WAVE EQUATIONS Abstract   PDF
Hadj Kaddour Tayeb, Ali Hakem
 
Vol. 34, No 3 (2019) MAHALANOBIS DISTANCE AND ITS APPLICATION FOR DETECTING MULTIVARIATE OUTLIERS Abstract   PDF
Hamid Ghorbani
 
Vol. 32, No 5 (2017) MATLAB SIMULATION OF THE HYBRID OF RECURSIVE NEURAL DYNAMICS FOR ONLINE MATRIX INVERSION Abstract   PDF
Ivan S. Živković, Predrag S. Stanimirović
 
Vol 30, No 3 (2015) Matrix Lie Groups as 3-Dimensional Almost Contact B-Metric Manifolds Abstract   PDF
Hristo Manev
 
Vol 30, No 5 (2015) MINIMIZATION OF A NONDIFFERENTIABLE FUNCTION: AN ALGORITHM USING TRUST REGION TECHNIQUE AND CONJUGATE SUBGRADIENT METHOD Abstract   PDF
Milanka D. Gardašević-Filipovoć, Nada I. Djuranović-Miličić
 
Vol. 36, No 1 (2021) MISSING DATA SAMPLES: SYSTEMATIZATION AND CONDUCTING METHODS-A REVIEW Abstract   PDF
Ivana D. Ilić, Jelena M. Višnjić, Branislav M. Randjelović, Vojislav M. Mitić
 
Vol 30, No 1 (2015) Modied Genetic Algorithm with Greedy Heuristic for Continuous and Discrete p-Median Problems Abstract   PDF
Lev Aleksandrovich Kazakovtsev, Victor Orlov, Aljona Aleksandrovna Stupina, Vladimir Kazakovtsev
 
Vol. 34, No 5 (2019) MORE ON INTUITIONISTIC FUZZY SUBLATTICES AND THEIR IDEALS Abstract   PDF
Abdelaziz Amroune, Brahim Ziane
 
Vol. 35, No 4 (2020) MULTIDIMENSIONAL FIXED POINT RESULTS FOR CONTRACTION MAPPING PRINCIPLE WITH APPLICATION Abstract   PDF
Amrish Handa
 
Vol. 33, No 4 (2018) Multidiskcyclic Operators on Banach Spaces Abstract   PDF
Nareen Bamerni
 
226 - 250 of 545 Items << < 5 6 7 8 9 10 11 12 13 14 > >>